# SDR SWIA200414045

- Difficulty date: November 2, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,363 hours, 50,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Binding
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON OUTBOARD PAIR OF FLAPS OCCURS AT TWO BARS OF FLAPS, WILL NOT RESET.  REMOVED AND REPLACED ALL 4 ROLLERS OF LEFT OUTBOARD FLAP IAW 27-50-12.  CLEANED CANNON PLUGS OF BOTH RIGHT AND LEFT OUTBOARD FLAPS.  OPERATIONAL CHECKED GOOD.
